# SDR 2008UALA06055

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 67,884 hours, 11,053 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILURE.  RTFL.  WX RADAR IS INTERMITTENT. REPLACED TRANSCEIVER (PRECAUTIONARY). PER CREW WX RADAR ACTED NORMALLY THE LAST TWO HOURS OF FLIGHT.
